MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 STR MONOBLOCK SHELL INSRTR; HIPS, INSTRUMENTS

ZIMMER BIOMET, INC. G7 STR MONOBLOCK SHELL INSRTR; HIPS, INSTRUMENTS
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the surgeon could not disengage non-modular inserter from the g7 shell, surgeon claims the threads of the inserter are slightly damaged.The surgery was completed with a new shell and inserter.The surgical technique of the products was utilized.A minor delay took place.
 
Additional Manufacturer Narrative
(b)(4).D10: 110010246 g7 osseoti 4 hole shell 56mm f 66612116.G2: foreign: australia.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4;g3;h2;h3;h6.Product was returned and evaluated.Visual examination of the returned product identified that there was an indentation and scuffing to the handle junction location.The strike plate had impact marks.The threaded tip of the device had been deformed.Due to the deformation of the threads no measurements were taken.Pictures were not provided of the cup, and it was not returned.Review of the device history records identified no deviations or anomalies during manufacturing.The reported products were reviewed for compatibility with no issues noted.Medical records were not provided.A definitive root cause cannot be determined.This complaint cannot be confirmed.The suspicion of damaged threads by the surgeon was confirmed; however, the devices being stuck together could not be confirmed as only the inserter was returned.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
G7 STR MONOBLOCK SHELL INSRTR
Common Device Name
HIPS, INSTRUMENTS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20065715
Report Number0001825034-2024-02081
Device Sequence Number8317996
Product Code PBI
UDI-Device Identifier00887868462481
UDI-Public(01)00887868462481(11)220402(10)825390
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110003450
Device Lot Number825390
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2024
Supplement Date Received by Manufacturer10/02/2024
01/06/2025
Initial Report FDA Received Date08/26/2024
Supplement Report FDA Received Date10/28/2024
01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Patient Age64 YR
Patient SexMale